Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Additive Logarithmic Demand Functions and the Slutsky Relations

Kenneth J. Arrow
The Review of Economic Studies
Vol. 28, No. 3 (Jun., 1961), pp. 176-181
Published by: Oxford University Press
Stable URL: http://www.jstor.org/stable/2295946
Page Count: 6
  • Download ($42.00)
  • Subscribe ($19.50)
  • Cite this Item
Additive Logarithmic Demand Functions and the Slutsky Relations
Preview not available

Page Thumbnails

  • Thumbnail: Page 
176
    176
  • Thumbnail: Page 
177
    177
  • Thumbnail: Page 
178
    178
  • Thumbnail: Page 
179
    179
  • Thumbnail: Page 
180
    180
  • Thumbnail: Page 
181
    181